MathSciNet Relay Station
MathSciNet bibliographic data
MR1932718 20B15 (05C25 20B30)
Li, Cai Heng; Praeger, Cheryl E. On partitioning the orbitals of a transitive permutation group. Trans. Amer. Math. Soc. 355 (2003), no. 2, 637–653 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement